Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I am currently on Prednisone 20mg and Azithromycin for URI

Hi Doc I am currently on Prednisone 20mg and Azithromycin for URI I am also on Lexapro 10 mgs which I take every night I had purchased OxyELITE Pro and had planned on beginning this regimen today But with the other medications I am a little nervous Are there a lot of bad side effects with mixing these particular medications I would like to add to OxyElite Pro to a diet regimen. I have joined a gym and am a 29 year old female, 5 2 weighing about 160-165, I would like to ensure that OxyElite Pro will not interefere with the Prednisone, Azithromycin, and Lexapro I am currently taking. I want to ensure I am not hurting my self in doing this, I would like to lose appr. 40 lbs.
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  1001
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
Oxyelite pro is a fat burner and presently you are taking medicines for some infection.There is no study which shows or describes any interaction between the two but since you are having some health issues going on I would advise you to wait for few days and after completion of your course of medicines you can start the weight loss regime after 1 week ;I guess you can wait for a week that is better.
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor